Alert archive / Washington / Flood Watches in 2012

Flood Watch 4, NWS Seattle, WA

January 23, 20125 counties in Washington

NWS Seattle, WA issued this flood watch at Jan 23, 2012, 3:14 PM PST for 5 counties in Washington. It took effect at Jan 24, 2012, 7:00 PM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2012, 3:14 PM PST (23:14 UTC)
In effect from
Jan 24, 2012, 7:00 PM PST
Expired
Jan 25, 2012, 6:26 AM PST
In force
11 hr
Issued by
NWS Seattle, WA
Flood severity
None

Counties Grays Harbor County, WA, Lewis County, WA, Mason County, WA, Pierce County, WA, Thurston County, WA

The radar

The Langley Hill radar (KLGX), 94 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 11.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WGUS66 KSEW 232314
FFASEW

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SEATTLE WA
314 PM PST MON JAN 23 2012

.MINOR FLOODING IS POSSIBLE ON SOME RIVERS IN THE SOUTHERN HALF OF
WESTERN WASHINGTON DUE MODERATE RAINFALL TUESDAY THROUGH THURSDAY..

WAC027-041-045-053-067-241430-
/O.NEW.KSEW.FA.A.0004.120125T0300Z-120127T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYS HARBOR-LEWIS-MASON-PIERCE-THURSTON-
314 PM PST MON JAN 23 2012

...FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF WESTERN WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTIES... GRAYS HARBOR...LEWIS...MASON...PIERCE... 
  THURSTON. 

* FROM TUESDAY EVENING THROUGH LATE THURSDAY NIGHT.

* RAINFALL OF 1 TO 2.5 INCHES IN THE OLYMPICS AND CASCADES AND
  0.25 TO 1.0 INCHES IN THE LOWLANDS IS FORECAST FOR TUESDAY INTO
  WEDNESDAY. ANOTHER 0.75 TO 2.0 INCHES FOR THE OLYMPICS AND
  CASCADES AND 0.25 TO 0.75 FOR THE LOWLANDS IS FORECAST BY
  THURSDAY. THE EXACT TRACK OF THE STORMS COULD AFFECT THE AMOUNT
  OF RAIN WE END UP HAVING AND THEREFORE AFFECT THE RIVER RUNOFF.
  THE SNOW LEVEL IS FORECAST TO RISE TO 5000 TO 6000 FEET TUESDAY
  THEN FALL TO 2000 TO 3000 FEET BY WEDNESDAY AFTERNOON. EXACTLY
  HOW THE SNOW LEVEL CHANGES PLAY OUT WILL ALSO AFFECT THE RIVER
  RUNOFF WITH LOWER SNOW LEVELS CUTTING BACK ON THE RUNOFF.

* THE SOIL MOISTURE AND LOWLAND SNOW WATER EQUIVALENT AND SNOW
  COVER LEFT OVER FROM LAST WEEK'S STORMS WILL ALSO AFFECT THE
  RUNOFF AND THERE IS A FAIR AMOUNT OF UNCERTAINTY REGARDING THESE
  QUANTITIES.

* THE RIVERS MOST AT RISK INCLUDE...BUT ARE NOT LIMITED TO...THE
  SKOKOMISH...UPPER PUYALLUP...AND CHEHALIS RIVERS. INCREASING
  SOIL WETNESS FROM RECENT RAINS AND SNOW MELT IS INCREASING AND
  TOGETHER WITH THE MODERATE RAIN EXPECTED...WILL INCREASE THE
  LANDSLIDE THREAT THROUGH THE END OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT
FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST
FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT
QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED.

&&

$$

WEATHER.GOV/SEATTLE
JBB
3 follow-up statements
535 
WGUS66 KSEW 241211
FFASEW

FLOOD WATCH
NATIONAL WEATHER SERVICE SEATTLE WA
411 AM PST TUE JAN 24 2012

.MINOR FLOODING IS POSSIBLE ON SOME OF THE FLOOD-PRONE RIVERS IN
THE SOUTHERN HALF OF WESTERN WASHINGTON TODAY THROUGH THURSDAY..

WAC027-041-045-053-067-250015-
/O.CON.KSEW.FA.A.0004.120125T0300Z-120127T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYS HARBOR-LEWIS-MASON-PIERCE-THURSTON-
411 AM PST TUE JAN 24 2012

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
THURSDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING
  COUNTIES...GRAYS HARBOR...LEWIS...MASON...PIERCE...THURSTON.

* FROM THIS EVENING THROUGH LATE THURSDAY NIGHT

* THE RIVERS FACING A THREAT OF FLOODING INCLUDE PRIMARILY THE
  SKOKOMISH RIVER...THE CHEHALIS RIVER...THE NEWAUKUM RIVER...AND
  THE REACH OF THE PUYALLUP RIVER NEAR ORTING. IF FLOODING DOES
  OCCUR...IT WILL PROBABLY BE MINOR.

* RAINFALL OF 2 TO 4 INCHES IS LIKELY OVER THE SOUTH SLOPES OF THE
  OLYMPIC MOUNTAINS AND HIGHER TERRAIN OF SOUTHWEST WASHINGTON
  TODAY AND TONIGHT...WITH UP TO 2 INCHES OVER THE ADJACENT
  LOWLANDS. THE SNOW LEVEL WILL CLIMB TO AROUND 6000 FT...SO THE
  VAST MAJORITY OF THIS WILL FALL AS RAIN. LESS PRECIPITATION WILL
  FALL WEDNESDAY THROUGH THURSDAY...AND THE SNOW LEVEL WILL BE
  2000 TO 3000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT
FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST
FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT
QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED.

&&

$$

MCDONNAL
797 
WGUS66 KSEW 242324
FFASEW

FLOOD WATCH
NATIONAL WEATHER SERVICE SEATTLE WA
324 PM PST TUE JAN 24 2012

.MINOR FLOODING IS POSSIBLE ON SOME OF THE FLOOD-PRONE RIVERS IN
THE SOUTHERN HALF OF WESTERN WASHINGTON TODAY THROUGH THURSDAY..

WAC027-041-045-053-067-251430-
/O.CON.KSEW.FA.A.0004.120125T0300Z-120127T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYS HARBOR-LEWIS-MASON-PIERCE-THURSTON-
324 PM PST TUE JAN 24 2012

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM PST THIS EVENING
THROUGH LATE THURSDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING 
  COUNTIES... GRAYS HARBOR...LEWIS...MASON...PIERCE...THURSTON. 

* FROM 7 PM PST THIS EVENING THROUGH LATE THURSDAY NIGHT.

* THE THREAT OF FLOODING LOOKS LESS THAN IT DID YESTERDAY. THE
  RIVERS FACING GREATEST THREAT OF FLOODING INCLUDES PRIMARILY THE
  SKOKOMISH RIVER...AND TO A LESSER EXTENT THE PUYALLUP RIVER FOR
  THE REACH OF THE RIVER NEAR ORTING. IF FLOODING DOES OCCUR...IT
  WILL PROBABLY BE MINOR.

* RAINFALL HAS BEEN ABOUT 0.25 TO 1.0 INCHES THUS FAR IN THE
  STORM. ADDITIONAL RAINFALL OF 0.5 TO 2 INCHES IS LIKELY OVER THE
  SOUTH SLOPES OF THE OLYMPIC MOUNTAINS AND HIGHER TERRAIN OF
  SOUTHWEST WASHINGTON THE REST OF TODAY AND TONIGHT...WITH UP TO
  1 INCH OVER THE ADJACENT LOWLANDS. THE SNOW LEVEL IS AROUND 7000
  FT....SO THE VAST MAJORITY OF THIS IS FALLING AS RAIN UNTIL THE SNOW
  LEVEL DROPS BACK DOWN TO AROUND 3000 FT. TONIGHT. LESS
  PRECIPITATION WILL FALL WEDNESDAY THROUGH THURSDAY...AND THE
  SNOW LEVEL WILL BE 2000 TO 3000 FEET. WITH PERHAPS LESS TOTAL
  PRECIPITATION AND WITH MORE OF WHAT DOES FALL COMING AS SNOW...
  THE FLOOD THREAT IS SOMEWHAT DIMINISHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT
FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST
FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT
QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED.

&&

$$

WEATHER.GOV/SEATTLE
255 
WGUS66 KSEW 251426
FFASEW

FLOOD WATCH
NATIONAL WEATHER SERVICE SEATTLE WA
626 AM PST WED JAN 25 2012

...THE FLOOD WATCH THAT WAS IN EFFECT FOR THE SOUTHERN PORTION OF
WESTERN WASHINGTON HAS BEEN CANCELLED...

WAC027-041-045-053-067-251530-
/O.CAN.KSEW.FA.A.0004.000000T0000Z-120127T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYS HARBOR-LEWIS-MASON-PIERCE-THURSTON-
626 AM PST WED JAN 25 2012

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF WESTERN WASHINGTON INCLUDING
GRAYS HARBOR...LEWIS...MASON...PIERCE...AND THURSTON COUNTIES HAS
BEEN CANCELLED.

A FLOOD WARNING IS IN EFFECT FOR THE SKOKOMISH RIVER...WHICH WILL
EXPERIENCE MINOR FLOODING TODAY.

FLOODING IS NOT EXPECTED ON ANY OTHER RIVERS THAT WERE IN THE
WATCH AREA. THEY WILL ALL CREST BELOW FLOOD STAGE LATER TODAY
OR...IN THE CASE OF THE CHEHALIS RIVER...ON THURSDAY AND FRIDAY.

$$

MCDONNAL

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this flood watch went out at Jan 23, 9:45 AM PST, 5 hours 29 minutes earlier.

Area forecast discussion, Jan 23, 9:45 AM PST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
945 AM PST MON JAN 23 2012...CORRECTED TYPO 4TH PARAGAPH

.SYNOPSIS...TODAY WILL BE MAINLY DRY IN BETWEEN WEATHER SYSTEMS. WET
WEATHER WILL RETURN TUESDAY THROUGH THURSDAY. HIGH PRESSURE WILL
GIVE DRIER WEATHER AGAIN ON FRIDAY. A COLD FRONT WILL ARRIVE
SATURDAY OR SATURDAY NIGHT.

&&

.SHORT TERM...LATEST RADAR LOOP INDICATES SOME SHOWER ACTIVITY
SKIRTING THE N COAST AND FAR N INTERIOR THIS MORNING. IR IMAGERY
SHOWS THE BRIGHTER CLOUD TOPS WITH HEAVIER SHOWERS MOVING N INTO
VANCOUVER ISLAND AND SRN B.C. WITH A FEW OF THESE WEAKER SHOWERS
PASSING THROUGH FAR NRN AREAS OF WRN WA. THE REST OF WRN WA IS
EXPERIENCING MOSTLY CLEAR SKIES LEADING SOME A DROP IN TEMPS TO NEAR
OR JUST ABOVE FREEZING AROUND WRN WA INCLUDING THE PUGET SOUND
REGION. THESE NEAR FREEZING TEMPERATURES WILL CAUSE ANY WET PAVEMENT
TO FORM ICE AND CAUSE HAZARDOUS TRAVEL THE NEXT COUPLE HOURS. A
SHORT TERM FORECAST WAS SENT TO ADDRESS THIS. WILL ALSO PLAN ON A
QUICK UPDATE TO KEEP THE MENTION OF ISOLATED SHOWERS UP NORTH TODAY
AND REMOVE THE REST OF THE PRECIP FROM CENTRAL/SRN AREAS.

THE NEXT VIGOROUS STORM SYSTEM WILL BEGIN TO IMPACT WRN WA STARTING
TONIGHT AND CONTINUING THROUGH WEDNESDAY NIGHT. EXPECT A COMBINATION
OF RAIN...STRONG WINDS...AND SNOW IN THE MOUNTAINS. SNOW LEVELS MAY
RISE ENOUGH SO THAT LOCALLY HEAVY RAIN FALLS IN THE OLYMPICS AND
PORTIONS OF THE CASCADES...ESPECIALLY SRN AND CENTRAL PORTIONS. SEE
HYDRO DISCUSSION BELOW.

MODELS APPEAR SLOWER THIS MORNING WITH THE ONSET OF PRECIPITATION
WITH THE NAM-12 AND NEW 12Z GFS SHOWING RAIN TO BEGIN ON THE COAST
AROUND MIDNIGHT AND SPREAD INLAND SLOWLY. SOME ADJUSTMENTS TO THE
FORECAST TIMING WILL HAVE TO BE MADE TODAY TO PUSH BACK THE ONSET OF
RAINFALL. THE WINDS WILL PICK UP ALONG THE COAST AFTER MIDNIGHT AND
EARLY EARLY TUESDAY MORNING FOR THE INTERIOR...INITIALLY FROM THE
ADMIRALTY INLET AREA NWD ACROSS THE NW INTERIOR. SE WINDS SHOULD
EASILY REACH WIND ADVISORY CRITERIA...SUSTAINED NEAR 30 MPH WITH
GUSTS TO 45-50 MPH. WINDS WILL PERSIST THROUGH THE DAY TUESDAY. THE
FRONT WILL PUSH THROUGH EARLY TUESDAY EVENING. MODELS INDICATE A
SHARP RISE IN PRESSURES AND A KPDX-KBLI GRADIENT NEAR +12MB. THIS
SUPPORTS WINDS ADVISORY WINDS TO EXPAND ACROSS THE REST OF THE
PUGET SOUND REGION AND SW INTERIOR.

MOUNTAIN SNOW WILL BE TRICKY DUE TO SNOW LEVEL ISSUES AND ALSO
MODELS SHIFTING THE HEAVIEST PRECIPITATION A BIT FURTHER S. IT LOOKS
LIKE THE N CASCADES HAVE A DELAY GETTING COLD AIR IN WITH NOT MUCH
SNOW LEVEL RISE EXPECTED THERE. WITH OVER 1 INCH LIQUID...I SUSPECT
I MAY NEED WINTER STORM WATCH OR WARNING FOR THE N CASCADES. NEED TO
LOOK AT THAT MORE THIS MORNING. THE CENTRAL CASCADES WILL PROBABLY
HAVE SNOW LEVELS RISE FASTER ABOVE 5-6K FT WHICH MAY PRECLUDE THE
NEED FOR NO MORE THAN AN ADVISORY. THE PASSES WILL PROBABLY HAVE
SOME E WIND DRAINAGE FOR THE A PORTION OF THE EVENT BEFORE GOING TO
RAIN.

RAIN TAPERS TO SHOWERS ACROSS THE LOWLANDS TUESDAY NIGHT AND
WEDNESDAY BUT SNOW WILL PERSIST IN THE MOUNTAINS. DECENT ONSHORE
FLOW AND COLDER AIR BEHIND THE FRONT SHOULD DROP SNOW LEVELS DOWN AT
LEAST THE MID/HIGHER PASSES. EXPECT ADDITIONAL SNOWFALL.

ANOTHER WEAK SURFACE LOW TRACKS THROUGH THE AREA LATE
WEDNESDAY/WEDNESDAY NIGHT WITH WILL BRING RAIN AND MORE MOUNTAIN
SNOW TO THE AREA. EXPECT A PERIOD OF DIFFICULT TRAVEL THROUGH THE
PASSES.  CONDITIONS SHOULD DRY OUT THURSDAY AS HIGHER PRESSURE
BUILDS OVER THE AREA.  MERCER

.LONG TERM...PREVIOUS DISCUSSION...A COLD FRONT WILL SAG THROUGH THE
AREA EARLY THURSDAY WITH RAIN CHANGING TO DECREASING SHOWERS. FRIDAY
IS LOOKING DRY WITH AN UPPER RIDGE OVER THE AREA. THE FORECAST STILL
HAS A CHANCE OF SHOWERS FOR FRIDAY. LATER SHIFTS MAY WANT TO DROP
THIS IF MODELS REMAIN CONSISTENT SHOWING THE UPPER RIDGE OVER THE
AREA. A COLD FRONT WILL BRING ANOTHER ROUND OF RAIN LATE SATURDAY.
LONG RANGE MODELS DIVERGE ON SUNDAY. THE GFS SHOWS A RIDGE
REBUILDING FOR DRY WEATHER. THE ECMWF IS MORE ZONAL AND WET.
SCHNEIDER

&&

.HYDROLOGY...PREVIOUS DISCUSSION....A WET PERIOD IS EXPECTED FOR
WESTERN WASHINGTON TUESDAY THROUGH EARLY THURSDAY. MOISTURE WITH
SUBTROPICAL ORIGINS WILL MOVE INTO THE AREA TUESDAY. WHILE DETAILS
DIFFER...MODELS GENERALLY AGREE THAT THERE WILL BE SOME LESSENING OF
THE PRECIPITATION LATE TUESDAY NIGHT AND WEDNESDAY MORNING THEN A
REINFORCING SHOT LATER WEDNESDAY BEFORE EVERYTHING TAPERS ON
THURSDAY. IT ALSO LOOKS LIKE THE HEAVIER RAINS WILL IMPACT THE
SOUTHERN PARTS OF THE FORECAST AREA AS THE BRUNT OF THE STORMS ARE
DIRECTED INTO NORTHERN OREGON. SNOW LEVELS OVER THE SOUTHERN HALF OF
THE FORECAST AREA WILL RISE TO 5000 OR 6000 FEET TUESDAY AFTERNOON
AND TUESDAY NIGHT AND THEN FALL TO BETWEEN 3000 AND 4000 FEET ON
WEDNESDAY.

AT THIS TIME IT APPEARS THE RAINS AND RISING SNOW LEVELS ON TUESDAY
AND WEDNESDAY WILL LEAD TO A THREAT OF MINOR RIVER FLOODING FOR SOME
OF THE RIVERS OF SOUTHWEST WASHINGTON WEDNESDAY OR THURSDAY...
PRIMARILY THE SKOKOMISH AND CHEHALIS RIVERS. OTHER RIVERS IN
SOUTHWEST WASHINGTON COULD SEE FLOODING IF THE RAINS ARE HEAVIER
THAN CURRENTLY EXPECTED. A FLOOD POTENTIAL OUTLOOK IS CURRENTLY IN
EFFECT TO ADDRESS THIS THREAT. SCHNEIDER

&&

.AVIATION...WLY FLOW ALOFT AND LOW LEVEL ONSHORE FLOW BUT THERE WERE
AREAS OF CLEARING OVERNIGHT AND IT LOOKS LIKE THERE WILL BE PARTLY
SUNNY SKIES TODAY. A WEAK SYSTEM AND SHOWERS WERE CLIPPING THE NW
COAST THIS MORNING. THE AIR WILL STABILIZE THROUGH TONIGHT AHEAD OF
THE WARM ADVECTION YOU CAN SEE OFFSHORE OUTSIDE OF 130W ASSOCIATED
WITH THE NEXT FRONTAL SYSTEM. SEE THE TAFS FOR DETAILS. 19

KSEA...THE PUGET SOUND AREA HAS BEN GETTING A DOWNSLOPE CLEARING
AREA BEHIND THE OLYMPICS WITH THE WLY FLOW ALOFT. AS THE AIR MASS
STABILIZES AND THE FLOW WEAKENS BKN CIGS MAY SET UP OVER THE COURSE
OF THE DAY BUT THE NEXT SYSTEM IS STILL OUTSIDE OF 130W THIS MORNING
AND SKIES THROUGH THIS EVENING SHOULD AVERAGE JUST PARTLY CLOUDY...A
NICE BREAK IN THE WEATHER THRU THIS EVENING. 19

&&

.MARINE...SEAS HAVE SUBSIDED AND THERE WILL BE A BREAK IN THE
WEATHER THROUGH THIS EVENING. THE NEXT SYSTEM IS ON TAP FOR TUESDAY
AND GALES SHOULD RETURN TO THE COASTAL WATERS OVERNIGHT
TONIGHT...AND PROBABLY THE NRN INLAND WATERS AS WELL. THE 12Z NAM
HAS A 972MB LOW CENTER AT 50N/140W WITH THE WARM FRONT MOVING INTO
THE WATERS LATE THIS EVENING...THE LOW DEEPENS TO 966MB AS IT TRACKS
JUST NORTH OF THE CHARLOTTES BY DAYBREAK TUE...SO THE GRADIENT IS
PRETTY STRETCHED OUT THRU THE B.C. AND WA WATERS BUT STILL
SUFFICIENT FOR GALES COASTAL WATERS AND EAST ENTRANCE TO THE STRAIT.
NO BIG CHANGES TO THE FCST THIS MORNING. 19

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS AND WESTERN STRAIT.
    .SMALL CRAFT ADVISORY FOR ROUGH BAR GRAYS HARBOR BAR.
    .GALE WATCH LATE TONIGHT THROUGH TUESDAY AFTERNOON COASTAL
     WATERS AND ENTRANCES TO THE STRAIT OF JUAN DE FUCA.

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 7:43 PM PSTSmall Craft AdvisorySEW31 hr
Jan 23, 12:24 AM PSTSmall Craft Advisory for WindsSEW3 hr
Jan 23, 3:00 AM PSTGale WatchSEW12 hr
Jan 23, 3:00 AM PSTSmall Craft Advisory for Hazardous SeasSEW12 hr
Jan 23, 2:01 PM PSTWinter Storm WatchSEW15 hr
Jan 23, 3:00 PM PSTHigh Wind WatchSEWSan Juan13 hr
Jan 23, 3:19 PM PSTGale WatchSEW18 hr
Jan 23, 3:19 PM PSTGale WarningSEW42 hr

Nearby

Flood Watches in Washington, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.